# SDR VNAA202110221112

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 13,885 hours, 12,509 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1716470A
- Part serial: 3259
- Condition: Faulted
- Location: Te Flap Sys
- Part time: 13,885 hours, 12,509 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKING OUT IN HSV, FLIGHT GOT FLAPS FAIL CAUTION. FLIGHT RTG AND MX WAS ABLE TO GET MESSAGE TO CLEAR. ONCE IN FLIGHT, FLAPS FAIL MESSAGE APPEARED AGAIN. FLIGHT CONTINUED TO CLT. ONCE ON APPROACH, AN EMERGENCY WAS DECLARED DUE TO FLAPS FAIL MESSAGE. FLIGHT LANDED WITHOUT FURTHER ISSUES, AND WAS ABLE TO TAXI TO THE GATE. AIRCRAFT IS NOW OUT OF SERVICE.   REMOVED AND REPLACED SFECU 2 IAW CRJ-900 AMM 27-51-05-000/400-801. OPS TEST AND SELF TEST GOOD. MESSAGE DID NOT REOCCUR
